# SDR ASAA9780056

- Difficulty date: April 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rollers
- Condition: Req'D Lube
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFTER ARRIVAL OF FLIGHT 561, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  LUBED DOOR ROLLERS AND OPERATED NORMALLY.  (M)
